Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 58, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 16, 2008, 2:33 PM EDT for Ontario County, Wayne County, New York. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 2:33 PM EDT (18:33 UTC)
- Expired
- Jun 16, 2008, 3:05 PM EDT
- In force
- 32 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Ontario County, NY, Wayne County, NY
The radar
The Binghamton radar (KBGM), 128 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:35 PM EDT | HAIL 0.88 | Palmyra, NY | |
| Jun 16, 2:37 PM EDT | HAIL 0.75 | Palmyra, NY | |
| Jun 16, 2:40 PM EDT | HAIL 1 | Newark, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 161833
SVRBUF
NYC069-117-161930-
/O.NEW.KBUF.SV.W.0058.080616T1833Z-080616T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ONTARIO COUNTY IN WESTERN NEW YORK
SOUTHERN WAYNE COUNTY IN WESTERN NEW YORK
* UNTIL 330 PM EDT
* AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PALMYRA...OR 10 MILES EAST OF FAIRPORT...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LYONS BY 245 PM EDT...
CLYDE BY 255 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4302 7729 4314 7732 4324 7673 4302 7673
4301 7693 4301 7695 4300 7696
TIME...MOT...LOC 1833Z 268DEG 34KT 4308 7715
$$
RSH2 follow-up statements
000
WWUS51 KBUF 161851
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
251 PM EDT MON JUN 16 2008
NYC069-161901-
/O.CAN.KBUF.SV.W.0058.000000T0000Z-080616T1930Z/
ONTARIO NY-
251 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ONTARIO COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4301 7697 4301 7702 4303 7709 4311 7708
4324 7673 4302 7673 4301 7695 4300 7696
TIME...MOT...LOC 1851Z 268DEG 34KT 4307 7695
$$
NYC117-161930-
/O.CON.KBUF.SV.W.0058.000000T0000Z-080616T1930Z/
WAYNE NY-
251 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN WAYNE COUNTY...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LYONS...OR 15 MILES NORTHWEST OF WATERLOO...MOVING EAST
AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SAVANNAH BY 305 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4301 7697 4301 7702 4303 7709 4311 7708
4324 7673 4302 7673 4301 7695 4300 7696
TIME...MOT...LOC 1851Z 268DEG 34KT 4307 7695
$$
RSH000
WWUS51 KBUF 161905
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
306 PM EDT MON JUN 16 2008
NYC117-161916-
/O.CAN.KBUF.SV.W.0058.000000T0000Z-080616T1930Z/
WAYNE NY-
306 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...
AT 306 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4301 7697 4301 7702 4303 7709 4311 7708
4324 7673 4302 7673 4301 7695 4300 7696
TIME...MOT...LOC 1906Z 268DEG 34KT 4307 7676
$$
RSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:24 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 16, 2:24 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 224 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO CROSS THE REGION THIS EVENING. BEHIND THE FRONT...A DEEP TROUGH OF LOW PRESSURE IS EXPECTED TO BECOME ESTABLISHED OVER THE LOWER GREAT LAKES AND THE NORTHEAST WITH AN EXTENDED PERIOD OF WELL BELOW NORMAL TEMPERATURES AND UNSETTLED WEATHER CONDITIONS...WHICH WILL PERSIST THROUGH THURSDAY. THE LOW WILL GRADUALLY MOVE EAST ON FRIDAY WITH MORE SEASONAL CONDITIONS RETURNING BY NEXT WEEKEND AS A RIDGE OF HIGH PRESSURE SETTLES EAST FROM THE OHIO VALLEY. && .NEAR TERM /THROUGH TUESDAY/... SEVERE STORMS DEVELOPING RAPIDLY ON DUAL LAKE BREEZE BOUNDARIES. HAIL AND DAMAGING WINDS THE MOST SIGNIFICANT THREAT. AREA FROM GRAND ISLAND TO EASTERN MONROE COUNTY THE MOST LIKELY FOR THE ACTIVITY THIS AFTERNOON ON LAKE ONTARIO AND ERIE BREEZE. TO THE SOUTH THE BOUNDARY WILL EXTEND FROM WESTFIELD THROUGH THE SOUTHERN END OF LIVINGSTON COUNTY. TONIGHT...EXPECT ONGOING SHOWER ACTIVITY TO WANE AND TAPER OFF FROM WEST TO EAST OVERNIGHT. THERE IS ABUNDANT LOW LEVEL MOISTURE FORECAST TO HANG AROUND WITH AN UPSLOPE NORTHWEST WIND FLOW. THE AREA MAY GET SOCKED IN WITH SOME LOW CLOUDS OVERNIGHT. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... CORE OF UPPER LEVEL LOW CROSSES WESTERN NEW YORK TUESDAY NIGHT AND ONLY SLOWLY EASES EASTWARD WEDNESDAY...REACHING NEW ENGLAND AND QUEBEC ON THURSDAY. IMPOSSIBLE TO TIME PLACEMENT OF SHOWERS...BUT WILL CARRY CHC POPS THROUGH THE PERIOD...HIGHEST DURING DAY AND LOWER AT NIGHT. 850 MB TEMPS BOTTOM OUT IN 2-3C RANGE TUES NT/WED AM BEFORE RECOVERING GRADUALLY TO +6C BY THURSDAY. CORRESPONDING TEMPS WILL ONLY BE IN L60S WED AND M-U 60S THURS. && .LONG TERM /FRIDAY THROUGH MONDAY/... PERSISTENT UPPER LOW FINALLY PUSHES EAST AND OUT OF THE PICTURE BY THE WEEKEND. FOLLOWED HPC GRAPHICS WITH SOME RIDGING ON SATURDAY AND FRONTAL PASSAGE SUNDAY. CARRIED SOME LINGERING LOW CHC POPS FRIDAY BUT LOWERED TO SLGT CHC ON SAT WITH SOME RIDGING...THEN CHC ON SUNDAY WITH A FROPA...BACK TO SLGT CHC MONDAY. TEMPS SHOULD REBOUND TO SEASONAL LEVELS (M-U 70S) WITH 850 MB READINGS OF 10C OR SO. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... COMBINED LAKE ERIE AND ONTARIO LAKE BREEZE BOUNDARY EXTENDING FROM THE NIAGARA PENINSULA THROUGH ROCHESTER WILL IMPACT KIAG AND KROC WITH SEVERE THUNDERSTORM THREAT THROUGH 21Z WITH HAIL AND DAMAGING WINDS THE GREATEST THREAT. KBUF SHOULD STAY WITHIN THE LAKE BREEZE SHADOW, I DO NOT EXPECT ANY STORMS THROUGH 21Z TO MOVE DIRECTLY ACROSS KBUF BUT THE SITE COULD EXPERIENCE OUTFLOW BOUNDARY FROM THESE STORMS AND RAPID CHANGE IN WIND DIRECTION. KJHW SHOULD STAY SOUTH OF THE LAKE ERIE BOUNDARY BUT AFTER 18Z POTENTIAL FOR CONVECTION WILL INCREASE AS ENTIRE ARE HEATS UP. KART IN THE SAME SITUATION AS KBUF, WITHIN THE LAKE BREEZE OFF ONTARIO WHICH IS KEEPING ANY CONVECTION FROM DEVELOPING THROUGH 20Z. OUTLOOK... TUESDAY...MVFR/VFR WITH A CHANCE OF SHRA/TSRA. WEDNESDAY...VFR WITH A LOW CHANCE OF -SHRA. THURSDAY...VFR WITH A LOW CHANCE OF -SHRA. FRIDAY...VFR WITH A LOW CHANCE OF -SHRA. && .MARINE... NO MARINE HEADLINES ARE NEEDED AT THIS TIME THROUGH THE PERIOD ALTHOUGH COLD ADVECTION FOLLOWING THE COLD FRONT WITH BRISK WESTERLIES WILL RESULT IN WAVES UP INTO THE 4 FOOT RANGE LATER TUESDAY INTO WEDNESDAY. WINDS WILL EASE A BIT THURSDAY AND FURTHER ON INTO THE WEEKEND. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...TAN/ZAFF SHORT TERM...SFM LONG TERM...SFM AVIATION...TAN MARINE...SFM
Hazardous weather outlook, Jun 16, 5:48 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 548 AM EDT MON JUN 16 2008 NYZ001-010-019-020-085-171000- NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ002>008-011>014-021-171000- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE- WYOMING-LIVINGSTON-ONTARIO-ALLEGANY- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-171000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 548 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Local storm report, Jun 16, 1:12 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
112 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL LOCKPORT 43.17N 78.70W
06/16/2008 E0.75 INCH NIAGARA NY TRAINED SPOTTER
PENNY TO A FEW NICKEL SIZE
&&
CTINGLEYLocal storm report, Jun 16, 1:14 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
114 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL NORTH TONAWANDA 43.04N 78.87W
06/16/2008 E1.00 INCH NIAGARA NY TRAINED SPOTTER
&&
CTINGLEYLocal storm report, Jun 16, 1:18 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
118 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 3 N NORTH TONAWANDA 43.09N 78.87W
06/16/2008 E0.75 INCH NIAGARA NY PUBLIC
&&
CTINGLEYSpecial weather statement, Jun 16, 1:31 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 131 PM EDT MON JUN 16 2008 NYZ021-161945- ALLEGANY- INCLUDING THE CITY OF...WELLSVILLE 131 PM EDT MON JUN 16 2008 ...STRONG STORMS CONTINUE... SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS ALLEGANY COUNTY. AT 130 PM THIS ACTIVITY WAS NEAR THE VICINITIES OF RUSHFORD, HOUGHTON AND NORTHEASTWARD TOWARD PORTAGEVILLE. THIS ACTIVITY MAY CONTAIN CLOUD TO GROUND LIGHTNING, DOWNPOURS AND SMALL HAIL. THESE STORMS WILL CONTINUE TO PUSH TO THE EAST THIS AFTERNOON AND ADDITIONAL SHOWERS AND THUNDERSTORMS, SOME OF WHICH MAY BE STRONG TO SEVERE ARE POSSIBLE THROUGH THE EVENING.
Local storm report, Jun 16, 1:39 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
139 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL PULTNEYVILLE 43.28N 77.17W
06/16/2008 E1.00 INCH WAYNE NY BROADCAST MEDIA
&&
CTINGLEYLocal storm report, Jun 16, 2:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
216 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL PULTNEYVILLE 43.28N 77.17W
06/16/2008 E1.00 INCH WAYNE NY BROADCAST MEDIA
0150 PM HAIL CHILI CENTER 43.10N 77.77W
06/16/2008 E0.75 INCH MONROE NY BROADCAST MEDIA
0154 PM HAIL ROSE 43.15N 76.88W
06/16/2008 E0.75 INCH WAYNE NY EMERGENCY MNGR
0200 PM HAIL TONAWANDA 42.98N 78.88W
06/16/2008 E0.88 INCH ERIE NY TRAINED SPOTTER
0203 PM HAIL NORTH TONAWANDA 43.04N 78.87W
06/16/2008 E1.00 INCH NIAGARA NY AMATEUR RADIO
&&
CTINGLEYThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 15, 10:31 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 15, 11:15 PM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 16, 1:00 AM EDT | Special Marine Warning | BUF | 60 min | |
| Jun 16, 1:26 AM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 16, 1:58 AM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 16, 11:59 AM EDT | Severe Thunderstorm Warning | BUF | Monroe | 55 min |
| Jun 16, 12:04 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 56 min |
| Jun 16, 12:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Jun 16, 1:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 54 min |
| Jun 16, 1:14 PM EDT | Special Marine Warning | BUF | 47 min | |
| Jun 16, 1:21 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 54 min |
| Jun 16, 1:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jun 16, 1:52 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara | 53 min |
| Jun 16, 1:53 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 43 min |
| Jun 16, 2:15 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga | 20 min |
| Jun 16, 2:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 44 min |
| Jun 16, 2:55 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 37 min |
| Jun 16, 2:57 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 16, 4:06 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 57 min |
| Jun 16, 5:48 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 57 min |
| Jun 16, 6:30 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 16, 6:35 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 55 min |
| Jun 16, 6:44 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Livingston, Monroe, Ontario, Wayne | 61 min |
| Jun 16, 7:27 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.